Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Chronic pain after shattering the heel, pain now in joints and muscles, on hydrocodone. Could low testosterone levels cause this?

I am a 46 year old male. I have been dealing with a chronic pain condition for 10 years. Started after shattering the left heel. Pain is now in most joints and large muscles. I have been on hydrocodone for 7 years. have been tested by several neurologists with no answers. following the nerve conduction studies my pain levels were unbearable for 6 weeks! I am wondering if low testosterone levels can account for all of this pain?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
You should go with thyroid test,R.A, Uric acid,diabetes.Testosteron level does not creat this type of can consult orthopaedic doctor.You should wear heel cup inside shoes and some stretching exercises.
Answered: Sat, 5 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor